# SDR USAABB98047

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 2703600
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

PHL - FLT 894 - APPROXIMATELY 40 MINUTES OUT OF PHL EN ROUTE TO FRA, CREW RECEIVED THE EICAS MESSAGE 'L ENG BLEED OFF' AND ASSOCIATED LIGHT.  CREW ALSO RECEIVED THE EICAS MESSAGE 'L ENG OVHT' AND ASSOCIATED LIGHT.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A BLOWN COUPLING ON THE TOP OF THE PRECOOLER VALVE.  (X)
